About this Journal Submit a Manuscript Table of Contents
International Journal of Differential Equations
Volume 2010 (2010), Article ID 193893, 18 pages
http://dx.doi.org/10.1155/2010/193893
Research Article

Riesz Potentials for Korteweg-de Vries Solitons and Sturm-Liouville Problems

Department of Mathematics, The University of Texas-Pan American, Edinburg, TX 78539-2999, USA

Received 9 August 2009; Accepted 9 November 2009

Academic Editor: Mark M. Meerschaert

Copyright © 2010 Vladimir Varlamov. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Vladimir Varlamov, “Riesz Potentials for Korteweg-de Vries Solitons and Sturm-Liouville Problems,” International Journal of Differential Equations, vol. 2010, Article ID 193893, 18 pages, 2010. doi:10.1155/2010/193893